Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Length-weight relationships of four cavefish species from China 期刊论文
Journal of Applied Ichthyology, 2019, 卷号: 35, 页码: 614-616
Authors:  Chengyi Niu;  Jiahui Luo;  Junxing Yang;  Zhao YH(赵亚辉)
View  |  Adobe PDF(409Kb)  |  Favorite  |  View/Download:0/0  |  Submit date:2020/11/17
Length-Weight Relationship of 12 Fish Species from the Lhasa River and Surrounding Area in Tibet, China 期刊论文
Journal of Applied Ichthyology, 2017, 卷号: 33, 期号: 5, 页码: 1047-1050
Authors:  F.Lin;  Zhang J(张洁);  L.Q.Fan;  S.Q.Li;  Zhou QH(周岐海)
View  |  Adobe PDF(424Kb)  |  Favorite  |  View/Download:89/20  |  Submit date:2018/07/09
Length-Weight Relationships of Three Endemic Fish Species from the Upper Yellow River, China 期刊论文
Journal of Applied Ichthyology, 2016, 卷号: 32, 期号: 1, 页码: 148-150
Authors:  Y.Han;  Fan EY(樊恩源);  Lv BB(吕彬彬);  Zhang CG(张春光);  Z.-X.Shen;  Zhao YH(赵亚辉);  Xing YC(邢迎春)
View  |  Adobe PDF(280Kb)  |  Favorite  |  View/Download:163/24  |  Submit date:2017/07/06
Length-Weight Relationships of Two Cavefish Species, Sinocyclocheilus jii Zhang & Dai, 1992 and Sinocyclocheilus guilinensis Ji, 1985 (Cypriniformes: Cyprinidae) 期刊论文
Journal of Applied Ichthyology, 2016, 卷号: 32, 期号: 6, 页码: 1324-1325
Authors:  J.-Q.Huang;  Wu ZQ(吴志强);  Zhao YH(赵亚辉)
View  |  Adobe PDF(311Kb)  |  Favorite  |  View/Download:73/5  |  Submit date:2017/07/06
Length–weight relationships for five loach species collected from the Jinshajiang River, China 期刊论文
Journal of Applied Ichthyology, 2014, 卷号: 30, 期号: 3, 页码: 562-563
Authors:  Waryani B;  Dai R;  Panhwar SK;  Zhao Y;  Zhang J;  Zhang C;  Cao W
Adobe PDF(136Kb)  |  Favorite  |  View/Download:112/47  |  Submit date:2015/07/10
Weight-Length Relationships of 14 Species of Icefishes (Salangidae) Endemic to East Asia 期刊论文
Journal of Applied Ichthyology, 2013, 卷号: 29, 期号: 2, 页码: 476-479
Authors:  Zhang J(张洁);  Deng FY(邓凤云);  Zhou QH(周岐海)
Adobe PDF(326Kb)  |  Favorite  |  View/Download:80/13  |  Submit date:2015/07/09
Rare occurrences of Dasyatis bennettii (Chondrichthyes: Dasyatidae) in freshwaters of Southern China 期刊论文
Journal of Applied Ichthyology, 2010, 卷号: 26, 期号: 6, 页码: 939-941
Authors:  Zhang J.;  Yamaguchi A.;  Zhou Q.;  Zhang C.
Adobe PDF(375Kb)  |  Favorite  |  View/Download:93/17  |  Submit date:2015/07/09